Alert archive / Indiana / Gale Warnings in 2011

Gale Warning 33, NWS Northern Indiana

November 12, 2011

NWS Northern Indiana issued this gale warning at Nov 12, 2011, 4:19 AM EST. It took effect at Nov 12, 2011, 9:33 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2011, 4:19 AM EST (09:19 UTC)
In effect from
Nov 12, 2011, 9:33 PM EST
Expired
Nov 13, 2011, 10:00 PM EST
In force
24 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WHUS73 KIWX 120919
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
419 AM EST SAT NOV 12 2011

LMZ043-046-121730-
/O.UPG.KIWX.SC.Y.0061.000000T0000Z-111113T1200Z/
/O.NEW.KIWX.GL.W.0033.111113T0300Z-111114T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
419 AM EST SAT NOV 12 2011

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT. 

* WINDS: SOUTH GALES TO 35 KNOT GALES TONIGHT VEERING SOUTHWEST
  SUNDAY.

* WAVES: BUILDING TO 8 TO 12 FEET SUNDAY...HIGHEST NORTH OF NEW
  BUFFALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
645 
WHUS73 KIWX 121155
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
655 AM EST SAT NOV 12 2011

LMZ043-046-122000-
/O.CON.KIWX.GL.W.0033.111113T0300Z-111114T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
655 AM EST SAT NOV 12 2011

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
EST SUNDAY. 

* WINDS: SOUTH GALES TO 35 KNOTS TONIGHT VEERING SOUTHWEST SUNDAY.

* WAVES: 5 TO 8 FEET TONIGHT BUILDING TO 8 TO 12 FEET
  SUNDAY...HIGHEST NORTH OF NEW BUFFALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
499 
WHUS73 KIWX 121527
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 AM EST SAT NOV 12 2011

LMZ043-046-122300-
/O.NEW.KIWX.SC.Y.0062.111112T2000Z-111113T0300Z/
/O.CON.KIWX.GL.W.0033.111113T0300Z-111114T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1027 AM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM EST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 PM EST THIS EVENING. A GALE WARNING REMAINS IN
EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY. 

* WINDS: SOUTH UP TO 25 KNOTS THIS AFTERNOON INCREASING TO 40 KNOT
  GALES TONIGHT AND VEERING SOUTHWEST SUNDAY.

* WAVES: 3 TO 5 FEET THIS AFTERNOON... BUILDING TO 5 TO 8 TONIGHT
  AND 8 TO 12 FEET SUNDAY... HIGHEST NORTH OF NEW BUFFALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
831 
WHUS73 KIWX 122106
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
406 PM EST SAT NOV 12 2011

LMZ043-046-130515-
/O.CON.KIWX.SC.Y.0062.000000T0000Z-111113T0300Z/
/O.CON.KIWX.GL.W.0033.111113T0300Z-111114T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
406 PM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
EST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM
EST THIS EVENING. 

* WINDS: SOUTH UP TO 30 KNOTS. GUSTS TO 35 TO 40 KNOT GALES
  OVERNIGHT. SOUTH GALES TO 35 KNOTS SUNDAY...WITH GUSTS TO 45
  KNOT GALES THROUGH SUNDAY EVENING.

* WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 TONIGHT AND 8 TO 12 FEET
  SUNDAY...HIGHEST NORTH OF NEW BUFFALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
316 
WHUS73 KIWX 130233
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
933 PM EST SAT NOV 12 2011

LMZ043-046-131045-
/O.CAN.KIWX.SC.Y.0062.000000T0000Z-111113T0300Z/
/O.EXT.KIWX.GL.W.0033.111113T0233Z-111114T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
933 PM EST SAT NOV 12 2011

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
10 PM EST SUNDAY. 


* WINDS: SOUTH UP TO 30 KNOTS. GUSTS TO 35 TO 40 KNOT GALES 
  OVERNIGHT. SOUTH GALES TO 35 KNOTS SUNDAY...WITH GUSTS TO 45 
  KNOT GALES THROUGH SUNDAY EVENING. 

* WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 TONIGHT AND 8 TO 12 FEET 
  SUNDAY...HIGHEST NORTH OF NEW BUFFALO. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
818 
WHUS73 KIWX 130847
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
347 AM EST SUN NOV 13 2011

LMZ043-046-131700-
/O.CON.KIWX.GL.W.0033.000000T0000Z-111114T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
347 AM EST SUN NOV 13 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: SOUTHWEST WINDS TO 30 KNOTS WITH GUSTS TO 45 KNOT GALES
  TODAY DIMINISHING TO 35 KNOTS THIS EVENING.

* WAVES: BUILDING TO 6 TO 10 FEET...HIGHEST NORTH OF NEW BUFFALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
182 
WHUS73 KIWX 131536
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 AM EST SUN NOV 13 2011

LMZ043-046-132345-
/O.CON.KIWX.GL.W.0033.000000T0000Z-111114T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1036 AM EST SUN NOV 13 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: SOUTHWEST WINDS TO 30 KNOTS WITH GUSTS TO 45 KNOT GALES 
  THIS AFTERNOON DIMINISHING TO 35 KNOTS THIS EVENING. 

* WAVES: BUILDING TO 6 TO 10 FEET...HIGHEST NORTH OF NEW BUFFALO
  MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
487 
WHUS73 KIWX 132142
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 PM EST SUN NOV 13 2011

LMZ043-046-140300-
/O.CON.KIWX.GL.W.0033.000000T0000Z-111114T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
442 PM EST SUN NOV 13 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: SOUTHWEST WINDS TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES
  THIS AFTERNOON DIMINISHING TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS LATER THIS EVENING.

* WAVES: BUILDING TO 6 TO 10 FEET...HIGHEST NORTH OF NEW BUFFALO 
  MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
667 
WHUS73 KIWX 140305
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1005 PM EST SUN NOV 13 2011

LMZ043-046-141115-
/O.EXP.KIWX.GL.W.0033.000000T0000Z-111114T0300Z/
/O.NEW.KIWX.SC.Y.0063.111114T0305Z-111114T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1005 PM EST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST MONDAY.
THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS TO 15 T0 25 KNOTS...DECREASING TO 10 TO
  15 KNOTS OVERNIGHT.

* WAVES: 4 TO 7 FEET...DECREASING TO 2 TO 4 FEET TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 12, 12:33 AM EST, 3 hours 46 minutes earlier.

Area forecast discussion, Nov 12, 12:33 AM EST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1233 AM EST SAT NOV 12 2011

.AVIATION.../06Z TAFS/
DRY AIRMASS ASSOCIATED WITH HIGH PRESSURE CENTERED OVER THE SERN
U.S. PROVIDING VFR CONDITIONS WITH LITTLE CLOUDINESS ACROSS THE
AREA THIS MORNING. HIGH CLOUDS WILL MOVE INTO NRN INDIANA THIS
EVENING AHEAD OF A SHRTWV MOVG INTO THE PLAINS. STRONG SW LLJ
WILL ALSO DVLP AHEAD OF THIS SYSTEM THIS EVE PSBLY CAUSING SGFNT
LLWS AT THE TERMINALS.

&&

.PREV DISCUSSION...

SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/

RIDGING WILL CONTINUE TO TAKE HOLD. WEAK TROUGH CURRENTLY DROPPING
OUT OF THE DAKOTAS WILL SWING THROUGH THE REGION TONIGHT. MAJORITY
OF MSTR CONFINED AHEAD OF IT IN FORM OF MID/HIGH CLOUDS BUT NO
PRECIP. SKY COVER IS EXPECTED TO DIMINISH WITH TIME INTO TONIGHT
WITH MOST SPOTS CLEAR OR MOSTLY CLEAR AFTER MIDNIGHT. STRONG
RADIATIONAL COOLING COULD OCCUR IN SOME LOCATIONS...BUT FULL
DECOUPLING OF WINDS NOT ANTICIPATED...WHICH SHOULD ALLOW OVERNIGHT
LOWS TO ONLY DROP BACK INTO THE LOWER TO MIDDLE 30S.

MOSTLY SUNNY SKIES WILL BE IN STORE FOR THE REGION AS WEAK TROUGH
EXITS AND WAA KICKS IN EVEN STRONGER. STRONG MIXING SHOULD OCCUR BY
AFTERNOON...LEADING TO TEMPERATURES A GOOD 10 DEGREES OR MORE WARMER
THAN TODAYS VALUES. NEXT DISTURBANCE CURRENTLY MOVING THROUGH
BRITISH COLUMBIA WILL DEEPEN WITH TIME AS IT DROPS INTO THE PLAINS
BY SATURDAY NIGHT. SMALL CHANCE LIGHT PRECIP COULD BREAK OUT TOWARDS
MORNING AS UPPER LEVEL SUPPORT AND LIFT INCREASE. HOWEVER...BEST
TIMING STILL LOOKS TO BE DURING THE DAY SUNDAY. HAVE LEFT DRY
FORECAST INTACT WITH MODELS GENERALLY LEANING TOWARDS SLIGHTLY
SLOWER SOLUTION.

LONG TERM...SUNDAY THROUGH FRIDAY

AN ACTIVE PERIOD IN STORE FOR THE LONG TERM AS A SERIES OF SHORT
WAVES WILL INTERACT WITH A BAROCLINIC ZONE WAVERING ACROSS THE AREA.

ON SUNDAY...MAIN FOCUS WILL BE ON AN APPROACHING MID/UPPER LEVEL
TROUGH FROM THE NORTHERN PLAINS. DEEP LOW PRESSURE IS EXPECTED TO
DEVELOP ACROSS SOUTHWEST ONTARIO ON SUNDAY IN ASSOCIATION WITH THIS
TROUGH...WITH SOME FAIRLY STRONG PRESSURE FALLS EXPECTED TO
OVERSPREAD THE GREAT LAKES REGION DURING THE DAY. MIXING SHOULD BE
SOMEWHAT ENHANCED BY THE PASSAGE OF A PREFRONTAL TROUGH AXIS DURING
THE DAY THAT WILL RESULT IN COLD AIR ADVECTION DURING THE AFTERNOON.
DESPITE MAIN LOW LEVEL THERMAL RIDGE SHIFTING OFF TO THE EAST IN THE
AFTERNOON...COLD ADVECTION AND DEEPER MIXING SHOULD RESULT IN HIGHS
INTO THE LOWER 60S MOST LOCATIONS DEPENDING ON EXTENT OF AFTERNOON
PRECIP. THIS ENHANCED MIXING...STRENGTHENING GRADIENT...AND
PROXIMITY OF SFC PRESSURE FALLS TO THE NORTH DOES RAISE SOME WIND
CONCERNS. EXTENT OF STRATUS LIKELY TO HAVE AN EFFECT ON DEPTH OF
MIXING...BUT SOME INDICATIONS IN 12Z NAM/GFS BUFFER SOUNDING
MOMENTUM TRANSFER PROGS IN MIXING DOWN SOME GUSTS TO NEAR WIND
ADVISORY CRITERIA. IN REGARDS TO PRECIP POTENTIAL...STRONG LOW
LEVEL THETA-E ADVECTION IN MORNING MAY TEND TO PROMOTE STRATUS
FORMATION...BUT EXTENT OF DEEPER MOISTURE SHOULD BE LIMITED UNTIL
LARGER SCALE FORCING INCREASES LATER IN THE AFTERNOON. DID TRY AND
ADD SOME DETAIL WITH LOWER MORNING POPS ACROSS THE AREA
SUNDAY...TRANSITIONING TO MID RANGE CHANCE POPS IN THE AFTERNOON.
CHANCE OF SHOWERS WILL PERSIST INTO SUNDAY NIGHT...PARTICULARLY
ACROSS THE SOUTHEAST HALF OF THE AREA DUE TO EXPECTED FRONTAL
TIMING. STRONGER FORCING IS EXPECTED TO LIFT INTO THE NORTHERN
GREAT LAKES...SO SOME QUESTION AS TO HOW EXTENSIVE FRONTAL PRECIP
WILL BE SUNDAY EVENING BUT WILL MAINTAIN NW TO SE POP GRADIENT
WITH HIGHEST POPS IN THE SE.

LOW LEVEL BAROCLINIC ZONE WILL NOT ADVANCE TOO FAR SOUTH GIVEN
GENERALLY SOUTHWESTERLY MID LEVEL FLOW IN ADVANCE OF A LARGER SCALE
UPPER TROUGH TO AFFECT THE AREA ON MONDAY. GFS/ECMWF ALSO HINT AT
SUBTROPICAL/POLAR JET MERGER ACROSS SOUTHERN GREAT LAKES ON MONDAY
WITH AN INCREASINGLY FAVORABLE POSITIONING IN RIGHT ENTRANCE REGION
BY MONDAY EVENING. GIVEN STRENGTH OF UPPER FORCING AND INTERACTION
WITH THIS STALLED FRONT...DID GO AHEAD AND NUDGE UP POPS TO LIKELY
ACROSS THE SOUTH MONDAY. UPPER TROUGH AXIS TO TRACK EAST OF THE AREA
TUESDAY BRINGING AN END OF THE PRECIP CHANCES...BUT LOWER AMPLITUDE
FLOW AND SOUTHWARD SAGGING POLAR JET WILL MAKE AREA PRONE TO
PERIODIC LIGHT PRECIP CHANCES WITH SEVERAL WEAK EMBEDDED WAVES
POSSIBLE. DID MAINTAIN RAIN OR SNOW SHOWER CHANCE WORDING ON
WEDNESDAY ACROSS THE NORTH WITH THE MORE PRONOUNCED OF THESE SHORT
WAVES...BUT OTHERWISE LITTLE CHANGE MADE TO THE REMAINDER OF THE
LONG TERM WITH GENERALLY BELOW NORMAL TEMPERATURES. A MORE
VIGOROUS UPPER TROUGH IS EXPECTED TO WORK INTO THE PAC NORTHWEST
ON THURSDAY...BUT LARGE DISAGREEMENT AND SPREAD IN MEDIUM RANGE
MODELS REGARDING EVOLUTION OF THIS TROUGH ARGUES TO KEEP POPS IN
SLIGHT CHANCE RANGE FOR FRIDAY WHICH GENERALLY FOLLOWS CR ALLBLEND.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST SUNDAY FOR LMZ043-046.

&&

SHORT TERM...FISHER
LONG TERM...MARSILI
AVIATION...JT
Hazardous weather outlook, Nov 11, 5:05 AM EST, 23 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
505 AM EST FRI NOV 11 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-121015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
505 AM EST FRI NOV 11 2011 /405 AM CST FRI NOV 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-121015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
505 AM EST FRI NOV 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL LIKELY PERSIST AT LEAST THROUGH
THE WEEKEND.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 10:27 AM ESTSmall Craft AdvisoryIWX11 hr
Nov 12, 4:05 PM ESTWind AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more27 hr

Nearby

Gale Warnings in Indiana, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.